# SDR IXXA0400022S

- Difficulty date: February 14, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND L/E HOLES ELONGATED ON UPPER SKIN SURFACE, STA XFS 526.000.  REPAIR ACCOMPLISHED PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-1 PG 1, DC8 SRM 57-3-3.  REMOVED UPPER SKIN SURFACE OF LT WING CTR L/E STA SXF 526.00 IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-3-0 PG 1, DC8 SRM 51-1-20D PG 21.  FABRICATED AND INSTALLED NEW SKIN IAW DC8 SRM 57-3-3 PG 12.  CLEANED, TREATED AND PRIMED INNER FACE OF NEW SKIN IAW DC8 SRM 51-1-8B, 51-1-21 PG 1, 51-3-0 PG 1, 51-1-20D, REFER TO NR 0275 FOR REMOVAL/REINSTALLATION OF LW WING CNT L/E.
